# SDR SIMA20140326006

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,759 hours, 19,603 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Rmu
- Part number: 7013270965
- Part serial: 05034773
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROTATION NR 1 RMU WENT BLANK FOLLOWED BY AN ELEC SMELL IN THE COCKPIT.  RETURNED FOR  LANDING.  R & R MRU IAW AMM 23-81-01.  OPERATIONS CHECKED GOOD.
